Wyoming, 2014

Hail in Wyoming, June 1, 2014

June 1, 2014 · NWS RIW · 1 event in 1 county or zone

A vigorous late morning thunderstorm developed over eastern Fremont County and moved east into Natrona County. The storm produced penny sized hail and brief heavy rain near Waltman.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

A vigorous late morning thunderstorm developed over eastern Fremont County and moved east into Natrona County. The storm produced penny sized hail and brief heavy rain near Waltman.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 1, 2:04 AM MST, 8 hours 1 minute earlier.

Area forecast discussion, Jun 1, 2:04 AM MST, 8 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE RIVERTON WY
304 AM MDT SUN JUN 1 2014

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

UPPER LEVEL TROUGH MOVES THROUGH TODAY...WE WILL STILL BE IN THE
UNSTABLE FRONT SIDE OF THE SYSTEM EARLY...WITH A GOOD CHANCE FOR
SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE STATE BEFORE NOON. THE
TROUGH MOVES INTO EASTERN WYOMING BY 00Z...BUT A SIGNIFICANT COLD
POOL ALOFT MOVES INTO THE NORTHERN HALF OF WYOMING...ALONG WITH A
COLD FRONT AT THE SURFACE. THIS COULD KEEP SOME SHOWERS GOING INTO
THE EVENING...ESPECIALLY ACROSS THE NORTH...BUT STORM COVERAGE AND
INTENSITY IS EXPECTED TO BE LESS TODAY AS SURFACE TEMPERATURES WILL
BE AT LEAST 10 DEGREES COOLER IN MANY AREAS...AND AS WE LOSE UPPER
LEVEL JET SUPPORT. THERE WILL STILL BE SOME MODEST CAPE AND SHEAR
AROUND TO GET SOME STORMS GOING...BUT SEVERE POTENTIAL IS MUCH LESS
TODAY.

MONDAY WILL BE EVEN LESS ACTIVE AS ZONAL FLOW GIVES WAY TO A VERY
DRY RIDGE TRYING TO BUILD INTO THE SOUTHWEST. TEMPERATURES ARE
EXPECTED TO REBOUND TO BE WELL INTO THE MID TO UPPER 70S WITH ONLY A
SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE FAR NORTH
WHERE SOME MOISTURE REMAINS ALONG THE RETREATING FRONT PUSHED BACK
NORTH BY THE INCOMING SOUTHWEST FLOW.

ANOTHER WAVE WILL BE IN THE AREA BY MONDAY NIGHT. MOISTURE IS
LACKING SO SHOWER COVERAGE IN THE UNSTABLE FRONT SIDE OF THE TROUGH
WILL BE LIMITED EARLY...BUT BY TUESDAY THE INGREDIENTS COME TOGETHER
FOR A RATHER ACTIVE DAY WITH WIDESPREAD SHOWER AND THUNDERSTORM
COVERAGE WITH PERHAPS EVEN SOME SEVERE THUNDERSTORMS POSSIBLE OVER
JOHNSON AND NATRONA COUNTIES.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

UPPER LOW OVER SW ALASKA WILL BECOME DISLODGED AND SLIDE SSE
ACROSS THE CANADIAN ROCKIES TUESDAY AND WEDNESDAY. THIS WILL KICK
A WEAK UPPER LOW CURRENTLY ALONG THE B.C. COAST ACROSS WYOMING ON
WEDNESDAY. THIS SYSTEM WILL COME IN QUICKLY ON THE HEELS OF
TUESDAY'S SYSTEM...WITH THE BEST MOISTURE AND INSTABILITY EXPECTED
TO BE SWEPT EAST OF THE AREA. FORECAST KEPT THE IDEA OF SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE NORTH AND CENTRAL AS THIS
SHORTWAVE INTERACTS WITH QUASI-STATIONARY FRONTAL BOUNDARY EAST OF
THE DIVIDE WHILE A DRIER WESTERLY FLOW PREVAILS ACROSS SOUTHWEST
WYOMING WHERE ACTIVITY WILL BE ISOLATED AT BEST.

ALASKAN UPPER LOW DIGS INTO W. MONTANA WEDNESDAY NIGHT BEFORE
SWINGING EAST INTO THE NORTHERN HIGH PLAINS ON THURSDAY...PUSHING A
COLD FRONT SOUTH DOWN THE EAST SLOPES OF THE WYOMING DIVIDE ALONG
WITH CHANCES OF SHOWERS AND A FEW THUNDERSTORMS.  TEMPERATURES LOOK
COLD ENOUGH TO BRING SNOW INTO BIGHORN RANGE ABOVE 9000 FEET LATE
THURSDAY AND THURSDAY NIGHT.

BOTH GFS AND ECMWF SHOW ANOTHER POTENT SHORTWAVE SWINGING FURTHER
SOUTH THROUGH BASE OF TROUGH ACROSS WYOMING ON FRIDAY/FRIDAY
NIGHT...OVER SURFACE FRONT ALONG THE EAST SLOPES OF THE DIVIDE.  THE
BEST CHANCES OF SHOWERS WILL REMAIN ALONG AND NORTH OF THE FRONT
WITH TEMPERATURES REMAINING COOL ENOUGH TO SEE SOME SNOW ABOVE 9000
FEET ACROSS THE NORTHERN MTS.

GFS IS FASTER THAN ECMWF TO TRANSITION TO A WARMER AND DRIER
WESTERLY FLOW OVER THE WEEKEND.  ECMWF KEEPS COOL AND UNSETTLED NW
FLOW OVER MOST OF THE AREA ON SATURDAY WITH SOME RIPPLES IN THIS NW
FLOW STILL AFFECTING N AND E ZONES ON SUNDAY.  ECMWF'S SLOWER
PROGRESSION PREFERRED...BUT WE SHOULD THE BEGINNING OF A WARMING
TREND ON SUNDAY EITHER WAY.

&&

.AVIATION.../18Z ISSUANCE/

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

A BAND OF THUNDERSTORMS WILL MARCH EAST ACROSS NATRONA COUNTY
AFFECTING VCNTY KCPR BY 19Z BEFORE EXITING THE AREA.
OTHERWISE...SCATTERED SHOWERS WILL OCCUR TODAY WITH ISOLATED
THUNDERSTORMS OVER NORTHERN WY TODAY. THE SHOWERS AND STORMS WILL
DECREASE AFTER 01Z WITH ISOLATED SHOWERS LINGERING OVER THE NORTH
UNTIL 06Z. VFR CONDITIONS WILL PREVAIL WITH LOCAL MVFR CONDITIONS
WITH STORMS. VFR CONDITIONS ARE EXPECTED MONDAY WITH THE EXCEPTION
OF WIDELY SCATTERED TO SCATTERED AFTERNOON THUNDERSTORMS MAINLY OVER
THE NORTHERN MTNS.

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR UNTIL 21Z.
AFTER 21Z...LINGERING SHOWERS WILL OCCUR OVER THE MOUNTAINS OF NW WY
UNTIL 01Z. VFR CONDITIONS WILL PREVAIL TODAY WITH LOCAL MVFR
CONDITIONS IN NW WY UNTIL 00Z.

&&

.HYDROLOGY...

..FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR THE NORTH
AND SOUTH FORKS OF THE SHOSHONE RIVER BASIN...

..FLOOD WATCH IS NOW IN EFFECT THROUGH THIS AFTERNOON FOR STREAMS
AND CREEKS ALONG THE CENTRAL BIG HORN MOUNTAINS...

COOLER TEMPS TODAY. OTHERWISE EXPECT NEAR TO SLIGHTLY BELOW
NORMAL TEMPERATURES FOR MUCH OF NEXT WEEK.

EXPECT LIGHT SHOWERS AROUND THE NORTHERN HALF OF THE FORECAST
AREA FOR SUNDAY...WITH ONLY A FEW EMBEDDED WEAKER THUNDERSTORMS IN
THE AFTERNOON. MONDAY WILL BE MUCH DRIER WITH ANOTHER ACTIVE
THUNDERSTORM DAY EXPECTED ON TUESDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS AFTERNOON WYZ003-004-006-008>010.

&&

SHORT TERM...ALLEN
LONG TERM...AEM
AVIATION...LIPSON
HYDROLOGY...ALLEN
Hazardous weather outlook, Jun 1, 4:00 AM MST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT SUN JUN 1 2014

WYZ001>020-022>030-021100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT SUN JUN 1 2014

...FLOOD WARNING CONTINUES FOR THE WIND RIVER NEAR DUBOIS AND
RIVERTON...

..FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR THE
NORTH AND SOUTH FORKS OF THE SHOSHONE RIVER BASIN...

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR
STREAMS AND CREEKS ALONG THE CENTRAL BIG HORN MOUNTAINS...

.DAY ONE...TODAY AND TONIGHT

HIGH RIVER AND CREEK LEVELS FROM MOUNTAIN SNOWMELT...WITH MAINLY
MINOR FLOODING EXPECTED IN SOME LOCATIONS.  PLEASE SEE RIVER FLOOD
PRODUCTS FOR ADDITIONAL DETAILS ON ONGOING OR EXPECTED FLOODING IN
YOUR AREA.

THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN AND CENTRAL WYOMING TODAY
WITH LOCALLY HEAVY DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TUESDAY AND WEDNESDAY...HIGH RUNNING RIVERS AND CREEKS WITH
SOME FLOODING IN A FEW LOCATIONS.

THROUGH THE PERIOD...A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY...MAINLY ACROSS NORTH AND CENTRAL WYOMING. SOME STORMS COULD
BE STRONG TO SEVERE ON TUESDAY WITH POTENTIALLY DAMAGING WIND AND
HAIL.  SEVERAL INCHES OF SNOW POSSIBLE IN THE BIGHORN RANGE ABOVE
9000 FEET THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY OBSERVED FLOODING OR STREAMS RUNNING NEAR BANKFULL.
THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 1, 7:36 AM MST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
836 AM MDT SUN JUN 1 2014

WYZ015-017-018-011515-
LANDER FOOTHILLS WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-
836 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 915
AM MDT...

AT 834 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR LANDER...MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
LANDER AND U.S. HWY 287 MILE MARKER 80 AROUND 840 AM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE
ON A FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4294 10865 4277 10859 4279 10888 4285 10889
TIME...MOT...LOC 1435Z 264DEG 28KT 4283 10878

LIPSON
Special weather statement, Jun 1, 7:58 AM MST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
858 AM MDT SUN JUN 1 2014

WYZ017-018-011545-
LANDER FOOTHILLS WY-WIND RIVER BASIN WY-
858 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 945
AM MDT...

AT 852 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR HUDSON...OR 6 MILES NORTHEAST OF LANDER...MOVING
EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
ARAPAHOE AROUND 910 AM MDT.
ST. STEPHENS AROUND 915 AM MDT.
STATE HWY 135 MILE MARKER 10 AROUND 925 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN AND SMALL HAIL...WHICH MAY FLOOD LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4302 10836 4303 10834 4283 10822 4280 10866
      4290 10870
TIME...MOT...LOC 1457Z 251DEG 27KT 4288 10856

LIPSON
Special weather statement, Jun 1, 8:07 AM MST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
907 AM MDT SUN JUN 1 2014

WYZ015-017>019-011600-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-
907 AM MDT SUN JUN 1 2014

SEVERAL THUNDERSTORMS WILL BE AFFECTING VARIOUS PORTIONS OF FREMONT
COUNTY THROUGH 10 AM.

ONE STORM OVER HUDSON WILL LIKELY AFFECT SAINT STEPHENS AND SOUTH
RIVERTON. ANOTHER CELL OVER OVER SOUTH PASS WILL BE AFFECTING
HIGHWAY 287 BETWEEN LANDER AND SWEETWATER STATION AND YET ANOTHER
THUNDERSTORM CELL WILL BE AFFECTING KINNEAR AND OCEAN LAKE DURING
THIS TIME FRAME.

EXPECT BRIEF LOCALLY HEAVY RAINFALL...PEA SIZE HAIL AND OCCASIONAL
CLOUD TO GROUND LIGHTNING FROM THESE STORMS.

PONDING OF WATER IS POSSIBLE WITH THESE STORMS.

IF THUNDERSTORMS APPROACH YOUR AREA...SEEK SHELTER INDOORS.

LIPSON
Special weather statement, Jun 1, 8:36 AM MST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
936 AM MDT SUN JUN 1 2014

WYZ003-004-011630-
CODY FOOTHILLS-NORTH BIG HORN BASIN-
936 AM MDT SUN JUN 1 2014

A CLUSTER OF THUNDERSTORMS WILL BE EAST TRACKING ACROSS THE CODY
FOOTHILLS AND ADJACENT NORTHERN BIG HORN BASIN THROUGH 1030 AM. THE
STRONGEST THUNDERSTORM CELL WILL BE AFFECTING THE TOWN OF RALSTON.
EXPECT BRIEF HEAVY DOWNPOURS...SMALL HAIL AND OCCASIONAL CLOUD TO
GROUND LIGHTNING FROM SOME OF THESE STORMS.

PONDING OF WATER IS POSSIBLE WITH THESE STORMS.

IF THUNDERSTORMS APPROACH YOUR AREA...SEEK SHELTER INDOORS.

LIPSON
Special weather statement, Jun 1, 9:05 AM MST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1005 AM MDT SUN JUN 1 2014

WYZ017-019-011645-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-WIND RIVER BASIN WY-
1005 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 1045
AM MDT...

AT 1001 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SAND DRAW...OR 18 MILES SOUTHEAST OF
RIVERTON...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HIGHWAY 135 NEAR SAND DRAW THROUGH 1015 AM MDT
RURAL CENTRAL FREMONT COUNTY THROUGH 1045 AM MDT
RURAL EASTERN FREMONT COUNTY THROUGH 1055 AM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4296 10801 4275 10796 4273 10835 4287 10841
TIME...MOT...LOC 1604Z 254DEG 26KT 4281 10822

LIPSON
Special weather statement, Jun 1, 9:22 AM MST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1022 AM MDT SUN JUN 1 2014

WYZ017-019-020-011715-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER
ELEVATIONS WY-WIND RIVER BASIN WY-
1022 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NATRONA AND EASTERN
FREMONT COUNTIES UNTIL 1115 AM MDT...

AT 1018 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GAS HILLS RD MILE MARKER
30...OR 25 MILES NORTH OF JEFFREY CITY...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
GAS HILLS RD MILE MARKER 30 AROUND 1035 AM MDT.
GAS HILLS RD MILE MARKER 40 AROUND 1045 AM MDT.
GAS HILLS AND CASTLE GARDENS AROUND 1050 AM MDT.
ERVAY AROUND 1110 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4309 10728 4272 10717 4272 10805 4290 10809
TIME...MOT...LOC 1622Z 260DEG 30KT 4283 10794

BRAUN

The radar

The Riverton/Lander radar (KRIW), 99 km away, was scanning. The volume nearest the first event began at 17:04 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Natrona

When
June 1, 10:05 AM MST to 10:20 AM MST
Where
Natrona County, 3 mi W of Waltman to 1 mi E of Waltman
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
43.070, -107.259

An off-duty NWS meteorologist reported hail up to the size of pennies covering US 20/26 around Waltman and Hells Half Acre. The hail fell for about 15 minutes and covered the highway to a depth of two inches.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 517078.